MAUDE Adverse Event Report: RECKITT BENCKISER HEALTHCARE INT. LIMITED DUREX ANILLO DE PLACER; DUREX PLEASURE RING

RECKITT BENCKISER HEALTHCARE INT. LIMITED DUREX ANILLO DE PLACER; DUREX PLEASURE RING
Lot Number 0D6125216
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Discomfort (2330); Hypoesthesia (2352); Depression (2361); Dysuria (2684)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Rb is awaiting the return of the product for quality analysis and also follow up information regarding the reported incident.Upon reporting the incident the consumer was able to provide details of the product's name, batch number, however expiry date was not provided, therefore enabling rb to review the process records and release testing results from the point of initial manufacture and check retained samples for the specific batch identified.The product labelling also states that misuse of a constriction ring may cause bruising, painful injury, or permanent damage to the penis.The company's assessment is serious with a relatedness of possible.
 
Event or Problem Description
Depression [depression], bleeding during and post defecation [rectal haemorrhage], patient started feeling pain / pain was more intense in testicles, anus and penis [genital pain], lack of penis sensitivity [hypoaesthesia], difficulty to keep it as well ejaculation problems [ejaculation disorder], decreased urine flow [urine flow decreased], flaccidity [hypotonia], patient started feeling discomfort from the lower abdomen to the penis, glans and perineum region.[discomfort].Case description: initial report, date 10-jul-2018.Received from consumer relations, (b)(6), (b)(4).Suspect product: durex pleasure ring batch no: 0d6125216.Expiry date: not provided.Case (b)(4) is a spontaneous case report sent by a consumer which refers to a male age unknown.It was reported that on (b)(6) 2017, a male patient of an unknown age used durex pleasure ring for approximately 20 minutes.After using it he started feeling pain and discomfort from the lower abdomen to the penis, glans and perineum region.The pain was more intense in his testicles, anus and penis.Reporter also stated that different symptoms appeared due to the pain and discomfort explained before, such as; lack of penis sensitivity, flaccidity, irregular erection and difficulty to keep it as well ejaculation problems, decreased urine flow and bleeding during and post defecation.All of that was accompanied by depression as a consequence of all the symptoms.Treatment continued and tests were being conducted to dismiss other potential damage.Treatment had been reported but it was unclear which events were treated.This case has been deemed serious due to serious deterioration in state of health of patient.Follow up has been requested to obtain further information.The company's assessment is serious with a relatedness of possible and unanticipated.Case outcome: not recovered / not resolved.

Brand Name
DUREX ANILLO DE PLACER
Common Device Name
DUREX PLEASURE RING
Manufacturer (Section D)
RECKITT BENCKISER HEALTHCARE INT. LIMITED
dansom lane
hull, HU8 7 DS
UK  HU8 7DS
MDR Report Key7759199
Report Number3009722622-2018-00007
Device Sequence Number1258429
Product Code LKY
UDI-Device Identifier00067981957525
UDI-Public0067981957525
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Lot Number0D6125216
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2018
Initial Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;